# SDR UIEA200400102

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B941091
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING MAINTENANCE INSPECTION.  NR 1 PYLON LT SIDE, BULKHEAD STRAPS WERE FOUND CRACKED AT NAC STA 286.0 AND W.L. 146.5, ALSO THE STRUT SKIN ASSEMBLY AT THE AFT LOWER ACCESS CUT OUT EDGE ADJACENT TO THE STRAP CRACK LOCATION WAS FOUND WITH CHAFING DAMAGE.  THE AFT END OF THE STRAP CRACK WAS STOPPED DRILLED AND HFEC INSPECTED TO ENSURE CRACK CONTAINMENT.  THE SKIN ACCESS CUT OUT EDGE CHAFING DAMAGE WAS REMOVED BY BLENDING.  REPAIR DOUBLERS WAS FABRICATED FROM 0.063 INCH THICK TITANIUM SHEET WERE INSTALLED COMMON TO THE STRUT OUTER SKIN ASSEMBLY USING MECHANICAL FASTENERS.
